zbMATH — the first resource for mathematics

Minimum of a decomposable cubic form of three variables. (English. Russian original) Zbl 0718.11026
J. Sov. Math. 53, No. 3, 302-321 (1991); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 168, 125-139 (1988).
See the review in Zbl 0693.10024.

11H50 Minima of forms
11E76 Forms of degree higher than two
11H46 Products of linear forms
Zbl 0693.10024
Full Text: DOI
[1] J. W. S. Cassels, An Introduction to the Geometry of Numbers, Springer, Berlin (1971). · Zbl 0209.34401
[2] B. F. Skubenko, ?Cyclic sets of numbers and lattices?, Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,160, 151?158 (1987). · Zbl 0900.11039
[3] J. W. S. Cassels and H. P. F. Swinnerton-Dyer, ?On the product of three homogeneous linear forms and indefinite ternary quadratic forms?, Phil. Trans. Royal Soc. London,A248, 73?96 (1955?56). · Zbl 0065.27905
[4] B. F. Skubenko, ?Isolation theorem for decomposable forms of totally real algebraic number fields of degree n>3?, Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,112, 167?171 (1981). · Zbl 0487.10018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.